# SDR IPXA2019121649976

- Difficulty date: November 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N3110371
- Condition: Damaged
- Location: Bs 690-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757MAIN CABIN STRUCTURE LH STRINGER 13 BETWEEN STA 680-STA 770 HAS BEEN CUT OUT DUE TO IMPACT DAMAGEREPAIR AT STA 688 AND STA 768 STRINGER 13L PN143N3110-371 ACCOMPLISHED PER UPS FINAL EO NO B757-5300-74722-A THIS IS A TIME LIMITED REPAIR TO 50,000 TOTAL AIRCRAFT FLIGHT CYCLES
